Discussions that mention levoxyl

High & Low Blood Pressure board


Sorry to hear about your new rash-at least you got a break for awhile!!!

First,I would check my temp & note any other symptoms such as nausea, vomiting, diarrhea. Have you been wearing any irritating clothing? Do you feel unusually tired? Have chills? etc.

What does the rash look like? If it is a hive then I would be more concerned as it could lead to swelling in the throat that's what happened when I took Levoxyl (thyroid hormone) only the hives started on my arm.

You should have some benedryl at home to take if you get swelling in the throat. In fact if you ever get swelling in the throat & you are far from a ER then you would need to have a adrenalin injection at home.

If you feel okay & you don't have hives or have the rash on the face, then I would play it by the ear & wait & see what happens.

You could put some light skin cream on the rash & see if it calms down. Sometimes we get rashes with dry skin in the winter especially when getting out of the shower it seems.

I went to a urgent center when I got that Inderal rash & they didn't know from nothing & got me so upsett. It was on my neck (front & sides only) & very thick. It went away the next day once I started on Lebetalol.

Other people have had trouble with that center too so I hope you have a better one than we do.

Well, I better get to bed now that it is almost time to get up :). One of my sons called late last night & we talked too long. Then I couldn't get to sleep. Fam